| Catalog Number |
AM6130 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Event or Problem Description
The complaint occurred on an unspecified date and involved a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer that was reported to be leaking from the 6-gang manifold.There was no report of human harm associated with this complaint.This emdr record reflects the first of two occurrences.
Additional Manufacturer Narrative
Fifty new am6130 smallbore extension sets w/6-port nanoclave manifolds were returned for investigation.There were no visual anomalies or damage observed.Each of the fifty new am6130 smallbore extension sets w/6-port nanoclave manifolds were pressure leak tested.One of the fifty leaked at the bond between the distal male luer on the manifold and the female luer of the short pigtail.The probable cause is an incomplete connection during the bonding process in manufacturing.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 31aug2023.Updated information can be found in g1.